# SDR GTIA2019112184794

- Difficulty date: November 18, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 43,031 hours, 22,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA FWD MEGAPHONE WOULD NOT TEST DURING PREFLIGHT -REMOVED AND REPLACED FWD MEGAPHONE IAW SPIRIT DRAWING NK 319-932-EQ A/C OK TO CONTINUE
